MathSciNet Relay Station
MathSciNet bibliographic data
MR1808143 26D10 (26B15)
Qi, Feng Inequalities for a weighted multiple integral. J. Math. Anal. Appl. 253 (2001), no. 2, 381–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement